# SDR 08FDEA01722

- Difficulty date: May 1, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Nose Cowl
- Part number: NSL6051517
- Part serial: FX0247
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL L/E HAS NUMEROUS AREAS OF PITTED CORROSION ALONG THE ENTIRE CIRCUMFERENCE OF EXTERNAL SKIN.  REMOVED THE CORROSION IN REF TO DC/MD-10 SRM 51-21-01;  VOL II AND FOUND TO BE OUT OF LIMITS IN REF TO DC/MD-10 SRM 54-00-01;  VOL I.   REMOVED & REPLACED THE NR 1 ENGINE NOSE COWL REF MD-10-10 AMM 71-11-00-2.   PERFORMED AN ANTI ICE OPS CHECK. OP'S CHECKED GOOD.
